# SDR RAIA960521

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Line
- Part number: S3611009700000
- Condition: Leaks
- Location: Rt Engine
- Part time: 17,579 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - FLT 7402 - RIGHT ENGINE WOULD NOT MAKE TARGET TORQUE.  MX REPLACED THE RIGHT ENGINE NACELLE BLEED LINE.  GROUND RUNS CHECK GOOD.  (M)
